# SDR BDCA2104

- Difficulty date: October 15, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: VPBAZ
- Make and model: Boeing 767-300
- Aircraft serial: 30111
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE INFLIGHT SHUT DOWN DUE TO VIBRATION.
